# SDR AALA202404019347

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 74,390 hours, 28,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMING LEVER DIFFICULT TO MOVE. LUBED 3R DOOR ARMING LEVER MECHANISM IAW AMM 12-22-52. OPS CHECKGOOD IAW AMM 52-22-00.
